# SDR UPS00231878

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, CRACK ON SHEAR TIE CLIP BETWEEN STIFEFNER AND UPPER CHORD AT FWD WALL OF CENTER TANK BS 740 AT LBL 45.61.  CHANGED SHEAR TIE CLIP IAW EO B727-5710-4595.
